# SDR DALA1215790939

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 60,276 hours, 45,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND EMERGENCY ESCAPE PATHWAY LIGHTS INOPERATIVE FROM ROW 24 TO 38 AND TAIL COMPARTMENT.  MAINTENANCE FOUND PIN OUT OF CONNECTOR AT ROW 30.  RESET PIN AND REPLACED FUSES IN BATTERY PACK.  OPERATION CHECKS GOOD.
